# SDR P5CA0300765

- Difficulty date: February 7, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 8,669 hours, 1,514 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 29155
- Part serial: 1279
- Condition: Faulty
- Location: 1r Window
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFTER TWO HOURS OF FLT SMOKE WAS OBSERVED COMING FROM RT SIDE COCKPIT. AOM PROCEDURE COMPLIED W/. SMOKE SOURCE TRACED TO LWR AREA OF NUMBER 1 RT WINDOW. WINDOW HEAT 1R SWITCHED OFF, SMOKE STOPPED. AREA OF GREASE WAS OBSERVED ALONG LWR PART OF WINDOW. REMOVED AND REPLACED 1R WINDOW HEAT CONTROL UNIT AS PER MM 30-41-01. OPS CHECKS NORMAL.
